Professore Associato
Dipartimento di Matematica, Università di Torino, Via Carlo Alberto 10, 10124, Torino, Italy. e-mail: luigi.vezzoni"at"unito"dot"it, luigi.vezzoni"at"gmail"dot"com


Welcome to my home page!

I am an Italian Researcher at the Math Institute of the University of Torino.                
My main research interests are Special Structures with torsion on Real and Complex  Manifolds.     
  

Here
is my  CV
.
  
     
Funds

FIRB 2012 Geometria Differenziale a Teoria Geometrica delle funzioni : Local investigator2013-2017. 
                                                                                                
Events

Pluripotential Theory, Geometric Analysis and Calibrated Geometry. [link]

Informal Geometry Workshop in "Paradiso". [link]

Differential Geometry Seminars at UNITO. [program]


Selected Papers

  • A scalar Calabi-type flow in Hermitian Geometry: Short-time existence and stability (with Lucio Bedulli).To appear in Ann. Sc. Norm. Super. Pisa Cl. Sci. [arXiv].

  • Astheno-Kähler and balanced structures on fibrations (with A. Fino and G. Grantcharov). To appear in IMRN. [arXiv]. 

  • A sharp quantitative version of Alexandrov's theorem via the method of moving planes, (with G. Ciraolo). JEMS 20, (2018) 261–299. [arXiv].

  • A parabolic flow of balanced metrics, (with L. Bedulli). Crelle's Journal  Volume 723 (2017), 79–99[arXiv].   

  • The Calabi-Yau equation on the Kodaira-Thurston manifold, viewed as S^1 bundle over a 3-torus(with A. Fino and E. Buzano). JDG 101, (2015)n. 2, 175-195.  [arXiv[journal]
  • The pluriclosed flow on nilmanifolds and Tamed symplectic forms (with A. Fino and N. Enrietti).  J. Geom. Anal. 25 (2015), no. 2, 883–909[arXiv].

  • The Calabi-Yau equation on 4-manifolds over 2-tori (with A. FinoY.Y. Li and S. Salamon) Trans. Amer. Math. Soc. 365 (2013), no. 3, 1551–1575.   [arXiv] [journal]

  • Hermitian Symplectic structures and SKT metrics (with A. Fino and N. Enrietti).  J. Symplectic Geom. Vol. 10, n. 2 (2012), 203–223. [arXiv] [journal]

  • Quasi-Kähler Chern-flat manifolds and complex 2-step nilpotent Lie algebras (with  A. J. Di Scala and J. Lauret). Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) Vol. XI (2012), 41–60[arXiv] [journal]


To see the complete list of my papers go here
    

Attività per studenti @ Unito

Tutorati D'approfondimento

Others activities 

   


Blog counters